# SDR HALA2011070600316

- Difficulty date: July 6, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 72,664 hours, 31,880 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - DURING CLIMB & CRUISE, NOTED ENGINE INDICATIONS CLIMB - N1-LT 104.3 RT 104.3, EGT-LT 818 RT 844, N2-LT 103.2 RT 106.6, FF-LT 10.0 RT 10.0. CRUISE - N1 LT 96.6 RT 96.2, EGT-LT 715 RT 724, N2-LT 95.8 RT 100.3, FF-LT 5.2 RT 5.2. TROUBLESHOT IAW AMM 71-00-00-862-002-G00 POWER PLANT OPS LIMITS.  FOUND ALL ENGINE PARAMETERS WITHIN MM LIMITS.  ACFT OK FOR SERVICE.
